# SDR FDEA201203241094

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L UPPER SURFACE BELOW SCALLOPS HAS CORROSION 3 SQUARE INCHES, BETWEEN FR 35 AND FR 36.  REMOVED CORROSION IAW SRM 51-74-10.  REMOVED .048 MAX ALLOWABLE .047 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  REMOVED SEAT TRACK SECTION IAW  SRM 53-10-16,   FABRICATED, LOCATED, AND DRILLED IAW SRM 53-10-16, FIG 205.  REPROTECTED NEW TRACK IAW SRM 51-75-10 AND INSTALLED NEW SEAT TRACK AT FR 35-36 TRACK 4L IAW SRM 53-10-16, FIG 201.
